MathSciNet Relay Station
MathSciNet bibliographic data
MR1240025 (94h:55004) 55M20 (57N65)
McCord, Christopher K. Nielsen numbers of homotopically periodic maps on infrasolvmanifolds. Proc. Amer. Math. Soc. 120 (1994), no. 1, 311–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement